# SDR GTIA9901228

- Difficulty date: December 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132NK
- Make and model: Doug DC-9-31
- Aircraft serial: 47202
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACY - FLT 262 - PATH LIGHTING STRIP IS COMING UP.  REATTACH PATHWAY LIGHTING STRIP.  OPS GOOD AS PER 33-50-00.  (M)
